RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik Moskov. Univ. Ser. 1. Mat. Mekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2000, Number 5, Pages 43–47 (Mi vmumm1611)  

This article is cited in 2 scientific papers (total in 2 papers)

Mechanics

Newton and Ivory attraction theorems in spaces of constant curvature.

V. V. Kozlov


Full text: PDF file (821 kB)

Bibliographic databases:
UDC: 521.14+531.01
Received: 03.09.1999

Citation: V. V. Kozlov, “Newton and Ivory attraction theorems in spaces of constant curvature.”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2000, no. 5, 43–47

Citation in format AMSBIB
\Bibitem{Koz00}
\by V.~V.~Kozlov
\paper Newton and Ivory attraction theorems in spaces of constant curvature.
\jour Vestnik Moskov. Univ. Ser.~1. Mat. Mekh.
\yr 2000
\issue 5
\pages 43--47
\mathnet{http://mi.mathnet.ru/vmumm1611}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1799355}
\zmath{https://zbmath.org/?q=an:1074.37500}


Linking options:
  • http://mi.mathnet.ru/eng/vmumm1611
  • http://mi.mathnet.ru/eng/vmumm/y2000/i5/p43

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. A. Bizyaev, A. V. Borisov, I. S. Mamaev, “Figury ravnovesiya neodnorodnoi samogravitiruyuschei zhidkosti”, Nelineinaya dinam., 10:1 (2014), 73–100  mathnet
    2. Alexey V. Borisov, Ivan S. Mamaev, Ivan A. Bizyaev, “The Spatial Problem of 2 Bodies on a Sphere. Reduction and Stochasticity”, Regul. Chaotic Dyn., 21:5 (2016), 556–580  mathnet  crossref  mathscinet  zmath  elib
  • Number of views:
    This page:16
    Full text:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021